# SDR 20000804SH006

- Difficulty date: July 11, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Aircraft: N2150M
- Make and model: Bell 206L-1
- Aircraft serial: 45703
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 251401501299
- Condition: Binding
- Location: Engine Bay
- Component: Linear Actuator, Globe
- Component part number: 206062721109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINEAR ACTUATORS, P/N 206-062-721-001, AND 721-109, FAILED PREMATURELY DUE TO OVERSTAKING OF BEARING ROD END P/N 251401501299 CAUSING BEARING TO BE TIGHT AND BINDING WHERE ADJUSTMENTS ARE MADE.  ACTUATOR MOTOR IS NOT STRONG ENOUGH TO OVERCOME BEARING STIFFNESS.  SUBMITTER SUGGESTED USING BRG WITH LESS BREAK FREE FORCE THAT IS NOT STAKED SO TIGHT TO ALLOW FREE MOVEMENT OF BRG AND LINEAR ACTUATORS.  (X)
